# SDR SWAA021487

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 13,101 hours, 7,976 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Part number: 183A8100
- Condition: Vibration
- Location: Both Elevators
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LOW FREQUENCY AIRFRAME VIBRATION OCCURRED FOR ABOUT 2 MINUTES IN-FLIGHT.  ACCOMPLISHED POST LCO (LIMIT CYCLE OSCILLATION) INSPECTION, REMOVED AND REPLACED BOTH LT AND RT ELEVATOR TABS PER MM.
